MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51006006L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot: 82298981 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon on a 6mm x 6cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 4 atmospheres (atm).A 6mm x 4cm saberx radianz pta balloon catheter was opened and expanded to complete the procedure successfully without issue.There were no reported injuries to the patient.This was during a trans-radial intervention (tri) to treat a superficial femoral artery (sfa).An unknown guidewire was inserted prior to use of the 6mm saberx radianz pta balloon catheter.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, b5, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, the balloon on a 6mm x 6cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at four atmospheres (atm).A 6mm x 4cm saberx radianz pta balloon catheter was opened and expanded to complete the procedure successfully without issue.There were no reported injuries to the patient.This was during a trans-radial intervention (tri) to treat a superficial femoral artery (sfa).An unknown guidewire was inserted prior to use of the 6mm saberx radianz pta balloon catheter.Additional information was requested but was not provided.The device will not be returned for evaluation.A product history record (phr) review of lot 82298981 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst at/below rbp¿ could not be verified as the device was not returned for analysis.The exact root cause of the event could not be determined.Based on the limited available information, procedural factors and handling of the device during the procedure likely contributed to the reported event.However, in the absence of product return, procedural images, or angiographic films, a definitive causal relationship between the device and the reported event cannot be established.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, the balloon on a 6mm x 6cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 4 atmospheres (atm).A 6mm x 4cm saberx radianz pta balloon catheter was opened and expanded to complete the procedure successfully without issue.There were no reported injuries to the patient.This was during a trans-radial intervention (tri) to treat a superficial femoral artery (sfa).An unknown guidewire was inserted prior to use of the 6mm saberx radianz pta balloon catheter.Additional information was requested but was not provided.The device will not be returned for evaluation.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 
7863138372
MDR Report Key24776356
Report Number3007635982-2026-00046
Device Sequence Number12278265
Product Code LIT
UDI-Device Identifier20705032081549
UDI-Public(01)20705032081549(17)261031(10)82298981
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberR51006006L
Device Lot Number82298981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6MM X 4CM SABERX RADIANZ PTA BALLOON CATHETER.; AGURU SP 300CM.; BRITE TIP RADIANZ 110CM.
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian